Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1968, Volume 4, Number 1, Pages 16–33 (Mi de266)  

Some boundary value problems for Darboux's equation

V. I. Evsin

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (1321 kB)

Bibliographic databases:
UDC: 517.946
Received: 17.02.1967

Citation: V. I. Evsin, “Some boundary value problems for Darboux's equation”, Differ. Uravn., 4:1 (1968), 16–33

Citation in format AMSBIB
\Bibitem{Evs68}
\by V.~I.~Evsin
\paper Some boundary value problems for Darboux's equation
\jour Differ. Uravn.
\yr 1968
\vol 4
\issue 1
\pages 16--33
\mathnet{http://mi.mathnet.ru/de266}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=226220}
\zmath{https://zbmath.org/?q=an:0155.44003}


Linking options:
  • http://mi.mathnet.ru/eng/de266
  • http://mi.mathnet.ru/eng/de/v4/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:68
    Full text:41

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022